# SDR SIMA200907101

- Difficulty date: March 7, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 15,386 hours, 12,702 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611025966
- Part serial: 02177
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3016, CREW REPORTED A BURNING RUBBER ODOR IN CRUISE FLT IN THE CABIN.  THE SMELL WAS STRONG FOR ABOUT 10-15 MINUTES.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 RECIRCULATION FAN AND NOISE ATTENUATOR IAW EMB 140 AMM 21-24-01.  OPS CHECK GOOD PERFORMED ENGINE RUN IAW EMB 140 71-00-00 NO ABNORMAL SMELL NOTICED.  AIRCRAFT RETURNED TO SERVICE.
